MAUDE Adverse Event Report: M.I.TECH CO LTD HANAROSTENT ESO TTS FC 18 DM 6CM 180

M.I.TECH CO LTD HANAROSTENT ESO TTS FC 18 DM 6CM 180
Model Number ECBA-18-060-180
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Gastrointestinal Hemorrhage (4476); Retroperitoneal Hemorrhage (4483)
Date of Event 06/03/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Olympus reviewed the following literature titled "endoscopic ultrasound-guided gastrojejunostomy for benign gastric outlet obstruction (goo): a retrospective analysis of patients and outcomes".Literature summary background and study aims endoscopic ultrasound-guided gastrojejunostomy (eus-gj) has been well utilized in treating malignant gastric outlet obstructions (goo) given its efficacy and lower risk profile compared to surgery.However, its efficacy and potential for use in patients with benign goo who are poor surgical candidates is not well documented.The aim of this study was to examine the role of eus-gj in treatment of benign goo in select patients.Patients and methods this is a single-center, open-label, retrospective descriptive study that included all consecutive patients undergoing eus-gj to treat benign causes of goo.Direct antegrade and direct retrograde methods were utilized.Results a total of 18 patients were included, 38.9% female with an average age of 63.3 years.Extrinsic goo was present in (10 of 18) 55.5% of patients and intrinsic etiology was present in (8 of 18) 45.5% of patients.Technical success was achieved in 100% (18 of 18) patients and clinical success was achieved in 94% (17 of 18) patients.In total, 13 patients had follow-up endoscopy, 2 patients were treated relatively recently in time, 1 patient was lost to follow-up, and 2 patients died of other chronic illnesses.Stents remained in place for a median of 286 days (range 88¿1444 days).In patients whose stents were removed, 75% (3 of 4) had extrinsic etiologies of goo.Conclusions this study reports a favorable long-term patency with excellent technical and clinical success of eus-gj in patients with benign goo.Despite the limitations of sample size and retrospective nature, it adds to the extremely limited literature of eus-gj in management of patients with benign goo.The following events have been reported in the literature: intraoperative gastric bleeding - resolved with intraoperative epinephrine injection post-operative gastric bleeding - resolved with clipping and epinephrine injection post-operative retroperitoneal hemorrhage - resolved with interventional radiology embolization a2: median age is 63 years old.Since the literature described through-the-scope (tts) balloon, olympus selected ecba-18-060-180 as a representative product.This report is related to the following patient identifiers: (b)(6).The device was not returned.Attempts were performed to obtain additional information, but no response was received.

Brand Name
HANAROSTENT ESO TTS FC 18 DM 6CM 180
Common Device Name
HANAROSTENT ESO TTS FC 18 DM 6CM 180
Manufacturer (Section D)
M.I.TECH CO LTD
174, habuk 2gil, jinwimyeon
pyeongtaek, gyeonggi-do 17706
KS  17706
MDR Report Key20048209
Report Number2429304-2024-0000379
Device Sequence Number18116898
Product Code ESW
UDI-Device Identifier08806367088208
UDI-Public08806367088208
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/23/2024
Report Date (Section F) 07/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberECBA-18-060-180
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/30/2024
Event Location Hospital
Date Report to Manufacturer07/30/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/23/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown